Since December 2003 I have been taking digoxin (187.5 mcg) every day for atrial fibrillation, an abnormal heart rhythm. I have experienced several side-effects, including tiredness and lethargy, especially after food in the evening, a lack of...
On page 1 of the January 2002 issue of WDDTY (vol 12 no 10), there is a list of causes of heart arrhythmias. I would like to suggest the possibility of there being one more.
Q I’ve just had what my doctors call a ‘transient ischaemic attack, or TIA. For about 20 minutes, my sight blurred and dimmed, and I lost my hearing and ability to speak.
I am 69, and have used Ventolin for many years for seasonal asthma, which occurs from the end of June to mid-September year after year. Sometimes, when it’s a wet season, I suffer with acute breathless attacks
Many doctors, when prescribing drugs, routinely fail to check the manufacturer’s printed material on potential side-effects. Indeed, many GPs continue to believe that drugs don’t have side-effects.
Atherosclerosis has another sting in its tail. One of the effects of a restricted blood supply to the heart is to cause it to become unstable and go into arrhythmia - heart flutters or atrial fibrillation (AF). It may sound benign, but AF is, in...